# SDR FDEA201510083117

- Difficulty date: October 8, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 141N58111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STATION 200 - 205, LBL 35 - LBL 38, FLOOR TIE FOUND CRACK.  FLOOR TIE REMOVED FROM STA 200 - 205 LBL 26 - LBL 40 AS PER SRM 51-40-  02 REV 116.  NEW FLOOR TIE INSTALLED AS PER DWG 141N5810 SHT 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
